Skip to content. Skip to navigation
McGill Home SOCS Home
Personal tools
You are here: Home Research Publication in BibTex Format

Research Areas
Research Labs
Workshops
Publications
Technical Reports

BibTex in ASCII

@ARTICLE{patrick:481, author = "Patrick Hayden and Andreas Winter", title = "Counterexamples to the maximal p-norm multiplicativity conjecture for all p>1", pages = "263-280", journal = "Communications in Mathematical Physics", url = {http://dx.doi.org/10%2E1007/s00220-008-0624-0}, volume = "284", number = "1", year = 2008, note = " "}